# SDR DALA2015080804907

- Difficulty date: August 7, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 41,570 hours, 18,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTINING STRIKE DAMAGE AT FS 529 BETWEEN STR 29L AND 28L. BLENDED AREA IAW SRM 53-00-01, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA IAW SRM 53- 00-01, REPAIR NR 2. REMOVED FASTENERS COMMON TO REPAIR IAW SRM 53-00-01, REPAIR NR 2.  C/W EDDY CURRENT INSPECTION OF CUTOUT AND COMMON FASTENERS HOLES IAW SRM 53-00-01, REPAIR NR 2, STEPS 4 AND 5.  FABRICATED REPAIR PARTS IAW SRM 53-00-01.  REPAIR NR 2.  OK TO INSTALL REPAIR QC1509.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01, REPAIR NR 2. CATEGORY B REPAIR INSPECTION REQUIREMENTS INSPECTION THRESHOLD.  REMOVED LFEC FROM MASK ATTACHED INSPECTION ADDED TIME.
